# SDR SWAA2016071553859

- Difficulty date: June 22, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 63,741 hours, 37,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRUCTURE FLOORBEAM CORRODED AT BS 727D+6, LBL 12.  R & R CHANNEL IAW SRM & EA.
